# SDR ASOA200801354

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 11,299 hours, 7,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR 318 INTERCOSTAL CRACKED.  REMOVED CRACKED 318 INTERCOASTAL AND REPLACED WITH NEW 318 INTERCOASTAL IAW CRJ700 SRM 52-11-06 AND SRM 51-42-06.
